# SDR ARWA981208

- Difficulty date: December 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- Engine: Pwa JT3D7
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Igv
- Part number: 499019
- Condition: Inop
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WITH CLIMB POWER SET, WHEN TURNING OFF ENGINE ANTI-ICE OFF HAD A COMPRESSOR STALL.  ALL PARAMETERS FOR REMAINDER OF FLIGHT NORMAL.  REMOVED AND REPLACED BOTH IGV/ AIR PRESSURE REGULATOR (ANTI-ICE), GROUND OPERATION CHECKED NORMAL IAW M/M 75-10-2 AND 71-00-0.
